SciELO - Scientific Electronic Library Online

 
vol.33 número1Some characterization theorems on dominating chromatic partition-covering number of graphsHardy-Type Spaces and its Dual índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.33 no.1 Antofagasta mar. 2014

http://dx.doi.org/10.4067/S0716-09172014000100003 

 

Global neighbourhood domination

 

S. V. Siva Rama Raju
Ibra College of Technology, Sultanate of Oman

 

I. H. Nagaraja Rao
G. V. P. P. G. Courses, India


ABSTRACT

A subset D of vertices of a graph G is called a global neighbourhood dominating set(gnd - set) if D is a dominating set for both G and GN, where GN is the neighbourhood graph of G. The global neighbourhood domination number(gnd - number) is the minimum cardinality of a global neighbourhood dominating set of G and is denoted by γ gn(G). In this paper sharp bounds for γ gn, are supplied for graphs whose girth is greater than three. Exact values ofthis number for paths and cycles are presented as well. The characterization result for a subset ofthe vertex set of G to be a global neighbourhood dominating set for G is given and also characterized the graphs of order n having gnd -numbers 1, 2, n1,n — 2, n.

Subject Classification : 05C69.

Keywords : Global neighbourhood domination, global neighbourhood domination number, global domination, restrained domination, connected domination.


 

REFERENCES

[1] Bondy J. A. and Murthy, U. S. R., Graph theory with Applications, The Macmillan Press Ltd, (1976).         [ Links ]

[2] R. C. Brigham, R. D. Dutton,On Neighbourhood Graphs, J. Combin. inform. System Sci, 12, pp. 75-85, (1987).         [ Links ]

[3] G. S. Domke, etal., Restrained Domination in Graphs, Discrete Mathematics, 203, pp. 61-69, (1999).         [ Links ]

[4] T. W. Haynes, S. T. Hedetneimi, P. J. Slater, Fundamentals of Dominations in Graphs Marcel Dekker, New York, (1988).         [ Links ]

[5] I. H. Naga Raja Rao, S. V. Siva Rama Raju, On Semi-Complete Graphs, International Journal Of Computational Cognition, Vol.7(3), pp. 50-54, (2009).         [ Links ]

[6] D. F. Rall, Congr. Numer., 80, pp. 89-95, (1991).         [ Links ]

[7] E. Sampathkumar, H. B. Walikar,The connected Domination Number of a Graph, J. Math. Phy. Sci, Vol.13, pp. 607-613, (1979).         [ Links ]

[8] E. Sampathkumar,The global domination number of a graph, J. Math.Phy. Sci, Vol. 23 (5), (1989).         [ Links ]

 

S. V. Siva Rama Raju
Department of Mathematics Ibra College of Technology Ibra,
Sultanate of Oman
e-mail :shi_vram2006@yahoo.co.in

 

I. H. Nagaraja Rao
Department of Mathematics G. V. P. P. G. Courses Visakhapatnam, India
e-mail : ihnrao@yahoo.com

Received : September 2012. Accepted : October 2013.

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons